[Banach] Abstract of a paper by Jan van Neerven
alspach at www.math.okstate.edu
Mon Oct 29 08:06:53 CDT 2007
This is an announcement for the paper "Compactness in vector-valued
Banach function spaces" by Jan van Neerven.
Abstract: We give a new proof of a recent characterization by Diaz
and Mayoral of compactness in the Lebesgue-Bochner spaces $L_X^p$,
where $X$ is a Banach space and $1\le p<\infty$, and extend the
result to vector-valued Banach function spaces $E_X$, where $E$ is
a Banach function space with order continuous norm.
Archive classification: math.FA
Mathematics Subject Classification: 46E40
Citation: Positivity 11 (2007), 461-467
Remarks: 6 pages
The source file(s), compact_BFS.tex: 39718 bytes, is(are) stored
in gzipped form as 0710.3241.gz with size 13kb. The corresponding
postcript file has gzipped size 68kb.
Submitted from: J.M.A.M.vanNeerven at tudelft.nl
The paper may be downloaded from the archive by web browser from
or by email in unzipped form by transmitting an empty message with
or in gzipped form by using subject line
to: math at arXiv.org.
More information about the Banach